# SDR TWAA0002304

- Difficulty date: January 31, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953U
- Make and model: Doug DC-9-82
- Aircraft serial: 49267
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINTENANCE, THE RT WING LE RIB SRA XR5269 WAS CRACKED AT AFT END.  REPLACED CRACKED CLIP PER SRM 51-01.
